# SDR CALA2025031302787

- Difficulty date: March 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 96,490 hours, 23,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 BULB BURNED OUT EMER LIGHTS UNARMED LIGHT RELAMPED TEST OK.
